Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    Docster is offline New Member
    Join Date
    Mar 2005
    Location
    Lincoln, U.K.
    Posts
    3

    Question advice required..Pleeeaaasssee!

    I have just started a cycle last week of dbol , deca and sus (30mg a day, 400 and 500 respectively), and my muscles seem to ache, especially my shoulders. I have previously done an 8 week cycle of dbol and had no side effects or anything and just wondered if this is normal.

    Apart from the aches i feel fantastic,l and my training is good without problems, my weights have increased, but i wouldnt say enough to cause the aching, any advice would be most appreciated!


  2. #2
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,363
    Workout pain? INjection pain? gotta give us more...

  3. #3
    Docster is offline New Member
    Join Date
    Mar 2005
    Location
    Lincoln, U.K.
    Posts
    3
    it doesnt feel like either, i am injecting into my backside, so it shouldnt be making my shoulders ache, it feels like a workout pain, or how you would feel the next day after a heavy workout, but it is constant, and mainly located in the shoulders, but it started the day after my first injection last week, and i didnt train shoulders until sunday last. (first injection was last tuesday)

  4. #4
    kafabe is offline Junior Member
    Join Date
    Nov 2004
    Location
    TN
    Posts
    106

    advice

    some times the prop in the sus could be giving you the test flu, it will cause you to ache for a few weeks until you get used to it. As long as it does not affect your diet or training don't sweat it, it will get better, I feel that way alot, because prop always makes me ache alittle, also the gear helps your body rcover quick sometimes you use shoulders on all your workouts someway, so it could be trying to recover more often. Would need more info to determine exactly, but if it does not hurt your gains then I would not worry. Your body is going to feel alittle beat up when you are training heavy and hard, our bodys where not made to withstand all the things we do to gain weight, that is why we must be strict and train the right way and eat the right way to compensate these things, drink plenty of water.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •